# SDR A6WA201307241087

- Difficulty date: July 10, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OBLIQUE ANGLE LT UPPER AT FS 621.  R & R LT UPPER OBLIQUE ANGLE IAW SRM 51-40-11 & SRM 51-42-21.
